MathSciNet Relay Station
MathSciNet bibliographic data
MR2322742 11F27 (11F03 33E05)
Raji, Wissam A new proof of the transformation law of Jacobi's theta function $\theta_3(w,\tau)$. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3127–3132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement